Loading...

On the linear-quadratic regulator problem in one-dimensional linear fractional stochastic systems

Sadeghian, H ; Sharif University of Technology

1080 Viewed
  1. Type of Document: Article
  2. DOI: 10.1016/j.automatica.2013.09.003
  3. Abstract:
  4. In this paper, for one-dimensional stochastic linear fractional systems in terms of the Riemann-Liouville fractional derivative, the optimal control is derived. It is assumed that the state is completely observable and all the information regarding this is available. The formulation leads to a set of stochastic fractional forward and backward equation in the Riemann-Liouville sense. The proposed method has been checked via some numerical simulations which show the effectiveness of the fractional stochastic optimal algorithm
  5. Keywords:
  6. Optimal control (algorithm and software) ; Forward-and-backward ; Fractional systems ; Linear quadratic regulator ; Optimal algorithm ; Riemann-Liouville fractional derivatives ; Riemann-Liouville sense ; Stochastic control ; Algorithms ; Control ; Stochastic systems ; Liouville equation
  7. Source: Automatica ; Vol. 50, issue. 1 , 2014 , pp. 282-286 ; ISSN: 00051098
  8. URL: http://www.sciencedirect.com/science/article/pii/S0005109813004366